MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT ACETABULAR SHELL Ø56 TWO-HOLES

MEDACTA INTERNATIONAL SA MPACT ACETABULAR SHELL Ø56 TWO-HOLES
Catalog Number 01.32.156DH
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/07/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch reviews performed on 06 july 2017.(b)(4).
 
Event or Problem Description
The patient came in due to signs of infection.The surgeon performed an i and d and revised all medacta hardware.The surgery was completed successfully.X-rays and explants are not available.
 
Additional Manufacturer Narrative
On 23 april 2018 we were informed that the 2nd step of the revision has taken place.The surgeon removed the spacer and implanted permanent hardware.The surgery was successful.

Brand Name
MPACT ACETABULAR SHELL Ø56 TWO-HOLES
Common Device Name
ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key6692848
Report Number3005180920-2017-00360
Device Sequence Number19143943
Product Code LPH
UDI-Device Identifier07630030810855
UDI-Public07630030810855
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/05/2021
Device Catalogue Number01.32.156DH
Device Lot Number165662
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/07/2017
Supplement Date Received by Manufacturer06/07/2017
Initial Report FDA Received Date07/07/2017
Supplement Report FDA Received Date05/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;